# SDR CA080521002

- Difficulty date: May 13, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 15,654 hours
- Engine: Allsn 250C28B
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Condition: Cracked
- Location: T/R Blade
- Part time: 1,421 hours
- Component: Blade
- Component part number: 206016201131
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE 100 HR INSP A SMALL CRACK WAS FOUND ON THE INBD FEATHERING BEARING ON ONE OF THE TAIL ROTOR BLADES. CRACK WAS NOTICED AS A BLACK LINE AT THE TOP OF THE BEARING.  THIS IS A CRACK THAT WAS QUITE COMMON 10-15 YEARS AGO AND SEEMS TO HAVE RESURFACED.
